# SDR ASAA2019010327659

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 3,530 hours, 1,019 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO DESCENT, REC'D "CAB PR 2" FAULT ECAM. GROUNDED - YES. RESET CPC AND PERFORMED OPERATIONAL TEST OF THE PRESSURE CONTROL AND MONITORING PER AMM 21-31-00-710-002. OK FOR SVC.
